Anyone tried Xifaxan (Rifaximin) for SIBO?

EddieB

Senior Member
Messages
596
Likes
742
Location
Northern southern California
Whatever is happening with you, I agree that Rifaximin doesn't seem like the right medication for you
Hi Jim,
Yeh, I think it’s more of an irritant/ allergic reaction to the xifaxan than anything else. It seems that any medication/ supplement that has any potency causes this type of reaction. My only options seem to be to keep trying supplements to support the gut and hope for the best. Thanks.
 

ljimbo423

Senior Member
Messages
4,649
Likes
12,554
Location
United States, New Hampshire
I think it’s more of an irritant/ allergic reaction to the xifaxan than anything else.
That's very possible given how you react to so many supplements and meds. It seems like the allergy or reaction would have to be happening at the gut lining because Rifaximin isn't absorbed systemically.

Hang in there Eddie, there has to be something you can find that helps!